# SDR PNSA011007

- Difficulty date: October 29, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 24,684 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE COM BECAME UNUSABLE.  MAINTENANCE CONTACTED ON NR 2 COM AND RADIO WAS PLACED ON COMPANY MEL.  FLIGHT CONTINUED AND UPON LANDING RADIO WAS REPLACED.
